# SDR USAA2012062600003

- Difficulty date: June 25, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 36,308 hours, 13,264 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 1012887
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 10 A/C LEFT FLOOR PATH RED EXIT LIGHT MISSING.  INSTALLED NEW RED EXIT LIGHT LENS AT ROW 10.
